It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


After having had an adverse reaction to Zoloft and then Prozac---I started to see a psychiatrist and he has me on Lexapro (just upped from 5 mg to 10 mg), klonopin .5 x 3 a day and trazadone as needed. My first question is in regard to muscle and joint pain which he does not attribute to any of these meds... and obviously, I cannot take nsaids because of the bleeding risks..... Also, when will I feel better on the Lexapro and begin to taper of the klonopin? Everytime I ask him he says "let's just take it one day at a time" ... I have never been so ready to give up on life ===and need hope that the side effects won't be worse than the GAD and panic attacks --and I also would love to hear success stories only... and any suggestions for the muscle/joint pain. I also now have health anxiety and am sure that the twinge in my side is cancer of some sort.... I am a mess.... God Bless you all and anyone who is suffering from this and anyone who has overcome... please share your hope and wisdom...





All times are GMT -7. The time now is 06:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!